# SDR K3HA980027

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER EMERGENCY EXIT SIGN 1/2 LIGHTS OUT.  REMOVED AND REPLACED LIGHT BULB, OPS CHECK GOOD.
